# SDR AWXA200200791

- Difficulty date: July 31, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6517684133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .5 INCH CRACK WAS FOUND L-1 DOOR FRAME CUTOUT FORWARD LOWER STOP FITTING ATTACH PLATE WEB DOUBLER, BS 294.5, STR 16 LT.  MAINTENANCE REMOVED THE L-1 DOOR FORWARD LOWER STOP FITTING ATTACH PLATE; REMOVED CLOSE OUT ANGLE AND FRAME STIFFENER PLATE TO FOM; CUT AND REMOVED DAMAGED SECTION OF WEB; FABRICATED A REPAIR DOUBLER, FILLER, AND LOWER STOP FITTING ATTACH PLATE AND INSTALLED ALL REMOVED PARTS AND REPAIR PARTS IAW B737-200 SRM 51-40-2, FIG 1 PG 3.
